# SDR CALA0400681

- Difficulty date: October 21, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 30,306 hours, 16,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN PILOT'S FORWARD WINDOW POST SKIN AT NR 1 WINDSHIELD UPPER O/B CORNER, STA 196.5, S6L.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-10-01, FIGURE 210.
